# SDR SWAA064840

- Difficulty date: December 7, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 42,613 hours, 36,598 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C28106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND AFT BULKHEAD WEB CORRODED AT BS 1016, STR 27R AND 27L.  REPAIRED WEB SECTION PER ACO AND BOEING DRAWING.
